# SDR USAA2011062800039

- Difficulty date: June 9, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920051
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - 2S - NR 6429987 - LEVEL 2 GALVANIC CORROSION ON RIGHT WING NR 1 SPOILER HINGE PIN BETWEEN WS 3059 TO WS 3758 & BETWEEN RIB 6 TO RIB 7.  REPLACED RIGHT WING NR 1 SPOILER INNER HINGE PINS IAW A320 AMM 27-64-41.
